# SDR AALA202210120767

- Difficulty date: October 9, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 22,073 hours, 9,914 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Part number: 2LA00546900
- Condition: False Indication
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR SHOWS OPEN ON ECAM WHEN CLOSED AND LOCKED. MAINTENANCE REPLACED SLIDE ARMED INDICATOR LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-73-21.
